# SDR YNO2004F00000

- Difficulty date: April 12, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N62NS
- Make and model: Cessna S550
- Aircraft serial: S5500072
- Engine: Pwa JT15D4
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99121112
- Part serial: 1241
- Condition: Worn
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEPARTED AIRPORT, WHEN GEAR WAS SELECTED UP THE RT MAIN GEAR WOULD NOT COME UP AND LOCK.  THE PILOTS COMPLETED THE CHECKLIST THE GEAR WAS SELECTED DOWN AND HAD AN ALL GEAR SAFE CONDITION.  THE AIRCRAFT DIVERTED AND LANDED WITH NO PROBLEM.  I AM REQUESTING A ONE TIME FERRY PERMIT FOR THIS AIRCRAFT TO FLY FOR TROUBLESHOOTING AND REPAIRS.  THE GEAR WILL BE LEFT DOWN, VFR DAY OLY.  I HAVE PERSONALLY LOOKED OVER THE ENTIRE AIRCRAFT AND CAN FIND NO DAMAGE.  I BELIEVE THE AIRCRAFT IS SAFE FOR THE FERRY TRIP.
